# SDR ASAA11510493

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 15,896 hours, 4,823 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSUCCESSFUL LANDED TOO FAR LEFT OF CENTERLINE, ALSO AIRCRAFT PITCHED OVER IN LAST 50 FEET EXCESSIVELY.  BUT DID MANAGE TO CORRECT.  WINDS WERE CALM CRITICAL AREA CLEAR.  UNABLE TO CONFIRM FAULT. 2 FAULTS RECORDED ON DATE OF DISCREPANCY ONE ADIRU FAULT & ONE FMS FAULT.  SUSPECTED LRU TESTS FOR BOTH FAILURES SHOW NO FAILURES.  PERFORMED FIM TASKS 22 11 00 810 806 & 22 11 00 810 811 NO FAULTS FOUND.  PERFORMED LAND VERIFY BITE GP 49 NO FAILURES.
